Remember Me     Forgot Login?   Sign up   •  Web site Help & Info

!!! DISCUSSION GROUP RULES !!!

1. You must be a registered website user in order to post and comment. Guests may read only.
2. Be kind and helpful, not rude and cynical.
3. Don't advertise or promote anything. You will be banned from the group.
4. Report problems to the moderators. THANK YOU!

Diarrhea started with Eltrombopag and still over a half year later

More
1 year 8 months ago #72511 by ImPatient
Does anybody know if I could still have diarrhea because of Revolade, even though I quit taking it over a half year ago? It started with it and it's mentioned as a side effect but now it doesn't stop. I already had a colonoscopy and an endoscopy, plenty of allergy tests... during the endoscopy they discovered I have gastritis and gave me Pantoprazol, but they said it's not the reason for why I have diarrhea. I know this is not a forum for stomach and colon problems, but I thought it started with Revolade, so I wonder if anybody else has this experience? My counts are staying around 100-110 at the moment by the way, that's good...

Please Log in or Create an account to join the conversation.